AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
depressed
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: May 2012
depressed - 05-24-2012, 11:37 AM

I'm running tren and winny for 8 weeks and the first 3 weeks and also sust for the first 3 weeks and my second shot was yesterday. I'm feeling depressed, tired and down. Could all this be from this cycle?
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
ProFIT's Avatar
 
Offline
Posts: 2,565
Join Date: Jan 2006
Location: Porn Forum :)
05-24-2012, 09:03 PM

Quote:
Originally Posted by tech9 View Post
I'm running tren and winny for 8 weeks and the first 3 weeks and also sust for the first 3 weeks and my second shot was yesterday. I'm feeling depressed, tired and down. Could all this be from this cycle?
Could be a number of things? I have seen those that feel very lethargic and rundown while running Tren and Stanz together.
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 39
Join Date: Apr 2011
05-25-2012, 10:18 AM

Can be from tren, I hear guys saying they've felt depressed on tren.
Whats your test dose like? the test should making u feel good
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 61
Join Date: Apr 2011
05-26-2012, 05:27 AM

Quote:
Originally Posted by tech9 View Post
I'm running tren and winny for 8 weeks and the first 3 weeks and also sust for the first 3 weeks and my second shot was yesterday. I'm feeling depressed, tired and down. Could all this be from this cycle?
Could you just not just happen to be a bit down and on steroids at the same time?
Test should make you feel great!
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: May 2012
05-28-2012, 05:42 AM

i think i'm going to run the test for the whole cycle as i dont know if i could handle the tren alone.. need also some help with proviron, next week i'm going to introduce proviron to reduce water. Thanks guys
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
vip0's Avatar
 
Offline
Posts: 43
Join Date: Apr 2011
05-29-2012, 01:13 PM

you always should run test when you're running tren.
It doesn't defeat the object test/ tren/ winny is a good combination
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
kurt2r2's Avatar
 
Offline
Posts: 48
Join Date: May 2011
05-30-2012, 06:51 AM

You will have no test in your body at al, and recover will be a nightmare. Definitely run test all the way through.
   
Reply With Quote
Old
  (#8)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: May 2012
05-31-2012, 06:59 AM

thanks for your advices , so do you think i should be running 2 vials of sust a week with my stack. also will not do an 8 weeker
   
Reply With Quote
Old
  (#9)
AnaSCI MEMBER
 
Offline
Posts: 46
Join Date: Nov 2007
06-01-2012, 07:42 AM

500mg of test ew will be fine
   
Reply With Quote
Old
  (#10)
AnaSCI VET
 
Online
Posts: 4,232
Join Date: Aug 2005
Lightbulb 06-01-2012, 12:45 PM

Quote:
Originally Posted by tech9 View Post
I'm running tren and winny for 8 weeks and the first 3 weeks and also sust for the first 3 weeks and my second shot was yesterday. I'm feeling depressed, tired and down. Could all this be from this cycle?
Probably just poor timing and a coincidence. Alot of people will have something happen a few days after a cycle (that would have happened anyway) and then blame the AAS when its typically just not the case.
   
Reply With Quote
Old
  (#11)
AnaSCI MEMBER
 
Offline
Posts: 26
Join Date: May 2012
06-03-2012, 08:17 PM

Quote:
Originally Posted by ALIN View Post
Probably just poor timing and a coincidence. Alot of people will have something happen a few days after a cycle (that would have happened anyway) and then blame the AAS when its typically just not the case.
That seems pretty naive to assume mood changes AREN'T due to the massive hormonal changes you're forcing your body to cope with. Arimidex brought my estrogen down so far I got sick and depressed until I stopped taking it, mood magically returned to normal 2 days later.

Nobody can say for sure how you'll respond to a cycle emotionally; try sticking it out a bit longer and see if you adjust, but if it gets serious you may want to stop.
   
Reply With Quote
Old
  (#12)
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Nov 2011
06-05-2012, 07:37 AM

I agree with the guys, people with low test normally have very little drive, lethargic, apathetic
   
Reply With Quote
Old
  (#13)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: May 2012
06-06-2012, 10:58 AM

Cheers for the advice bro , I definitely need test...
   
Reply With Quote
Old
  (#14)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Jun 2012
06-06-2012, 10:27 PM

Dude tren is hands down the most powerful anabolic, with that bein said I also has the worst emotional side effects of any aas. When I ran it I had to keep telling myself I wasn't depressed it was just the tren and to relax, and I still found myself crying for no reason sometimes. My bros run anti depressants whentheyrun tren because it's so mental... I highly reccomend against this if u have to change to npp or another !
Think happy thoughts man, and what ever you do don't watch sad movies with a girl..... Bad idea
   
Reply With Quote
Old
  (#15)
AnaSCI MEMBER
 
Offline
Posts: 75
Join Date: May 2011
06-07-2012, 04:09 AM

Quote:
Originally Posted by tech9 View Post
Cheers for the advice bro , I definitely need test...
If your you going to be using 500mg of test it should be shoot eod to take advantage of the short acting esters(prop).
   
Reply With Quote
Old
  (#16)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: May 2012
06-08-2012, 10:23 AM

Quote:
Originally Posted by Del25 View Post
Dude tren is hands down the most powerful anabolic, with that bein said I also has the worst emotional side effects of any aas. When I ran it I had to keep telling myself I wasn't depressed it was just the tren and to relax, and I still found myself crying for no reason sometimes. My bros run anti depressants whentheyrun tren because it's so mental... I highly reccomend against this if u have to change to npp or another !
Think happy thoughts man, and what ever you do don't watch sad movies with a girl..... Bad idea
you are right man, but this is not funny im starting to think like women all those stupid clingy feeling of meaning .
   
Reply With Quote
Old
  (#17)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: May 2012
06-11-2012, 03:31 AM

thinking of shooting mon sust winny tren, wed winny tren , fri sust winny tren and so on
   
Reply With Quote
Old
  (#18)
AnaSCI MEMBER
 
Offline
Posts: 40
Join Date: May 2011
06-13-2012, 05:45 AM

Quote:
Originally Posted by snatch View Post
That seems pretty naive to assume mood changes AREN'T due to the massive hormonal changes you're forcing your body to cope with. Arimidex brought my estrogen down so far I got sick and depressed until I stopped taking it, mood magically returned to normal 2 days later.

Nobody can say for sure how you'll respond to a cycle emotionally; try sticking it out a bit longer and see if you adjust, but if it gets serious you may want to stop.
100% Agree Bro!
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:50 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.